Alert archive / Texas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 69, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2004, 4:39 PM CDT for Robertson County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2004, 4:39 PM CDT (21:39 UTC)
- Expired
- Apr 10, 2004, 5:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Robertson County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 102139
SVRFTW
TXC395-102245-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT SAT APR 10 2004
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 545 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF HEARNE...MOVING EAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEARNE AROUND 450 PM CDT
THIS STORM HAS A HISTORY OF PRODUCING COPIOUS AMOUNTS OF HAIL AND
WIND DAMAGE. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH
ARE LIKELY. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE
STORM PASSES.
LAT...LON 3099 9673 3076 9659 3076 9648 3091 9638
3100 9627 3124 9635
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:45 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 10, 3:45 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT SAT APR 10 2004 DESPITE THE FACT THAT THE FRONT IS MOVING STEADILY SOUTHWARD THROUGH NORTH TEXAS...A CHANCE OF RAIN WILL REMAIN THROUGH THE NEXT SEVERAL DAYS. THE HEAVIEST PRECIP LIKELY WILL BE TONIGHT. HOWEVER...A SERIES OF UPPER LEVEL DISTURBANCES SHOULD RESULT IN SEVERAL RAIN EVENTS ...MAINLY 1) THIS EVENING (THE ONGOING MCS IN THE SOUTHERN ZONES ...AND ITS ASSOCIATED LIGHT RAIN AREA IN THE CENTRAL ZONES)...2) ANOTHER ROUND OF SHOWERS FROM ABOUT MIDDAY SUNDAY THROUGH THE EVENING HOURS...AND 3) SOME DEPARTING PRECIP ACROSS THE CENTRAL AND MAINLY EASTERN NORTH CENTRAL TEXAS COUNTIES MONDAY. THE AIR ALOFT WILL BE QUITE COLD...WITH THE TEMPERATURE STRATIFICATION AND THE MOISTURE INSURING THAT SOME RESIDUAL SHOWER ACTIVITY WILL CONTINUE. THE HIGHEST POPS WILL BE IN THE SOUTHERN AND SOUTHEASTERN ZONES ...WITH PROGRESSIVELY LOWER POPS FURTHER NORTH...WHERE THE UNCERTAINTY IS GREATER. PRECIP ROUNDS 2 AND 3 ARE LACKING IN LOWER-LEVEL...STRONG ISENTROPIC LIFT SUPPORT...THUS THE POP UNCERTAINTY...AND DOUBTS ABOUT MUCH CHANCE FOR HEAVY RAINFALL BEYOND THIS EVENING. CONDITIONS CLEAR OUT TUESDAY...WITH SOUTHERLY FLOW AND MOISTURE EVENTUALLY RETURNING BY WEDNESDAY/THURSDAY. WE HAVE KEPT LOW POPS IN AT THE END OF THE WEEK...BUT MODEL FLUCTUATIONS SHOW CONSIDERABLE UNCERTAINTY ABOUT THE EVENTS IN THE FRIDAY/SATURDAY TIME FRAME. WE DID RAISE TEMPERATURES TO REFLECT WHAT IS MOST LIKELY TO OCCUR IN THE WAY OF WARMING TEMPS AND DEW POINTS. THESE CHANGES ALSO HAVE ENHANCED THE GRID PARAMETER COORDINATION WITH NEIGHBORING OFFICES. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 54 42 56 / 60 60 50 50 WACO, TX 49 54 44 56 / 70 80 50 50 PARIS, TX 44 51 38 55 / 30 30 30 30 DENTON, TX 45 52 40 55 / 30 30 30 20 MCKINNEY, TX 45 52 40 55 / 30 30 30 20 DALLAS, TX 48 55 43 57 / 60 60 50 50 TERRELL, TX 47 55 42 56 / 60 60 50 60 CORSICANA, TX 48 55 43 57 / 60 70 50 60 TEMPLE, TX 50 56 44 58 / 70 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...SEVERE THUNDERSTORM WATCH UNTIL 800 PM CDT SATURDAY FOR ZONES TXC001...TXC027...TXC161...TXC289...TXC331...TXC395. &&
Hazardous weather outlook, Apr 10, 2:44 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT SAT APR 10 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 244 PM CDT SAT APR 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A KILLEEN TO PALESTINE LINE THIS AFTERNOON. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE NEAR A COLD FRONT MOVING THROUGH EXTREME SOUTHEAST SECTIONS OF THE SLIGHT RISK AREA. .DAYS TWO THROUGH SEVEN... ISOLATED THUNDERSTORMS MAY RETURN TO NORTH TEXAS SUNDAY NIGHT...BUT THERE WILL BE A BETTER CHANCE NEXT FRIDAY AFTERNOON THROUGH SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY IN THE SLIGHT RISK AREA. 30/SS
In the hours before
Special weather statement, Apr 10, 2:04 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 204 PM CDT SAT APR 10 2004 TXZ147-161-162-175-102000- FREESTONE-LEON-LIMESTONE-ROBERTSON- 204 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR ROBERTSON...FREESTONE...LIMESTONE AND LEON COUNTIES... STRONG THUNDERSTORMS JUST NEAR BREMOND WILL MOVE EAST AT 35 MPH TOWARDS CENTERVILLE BY 3 PM. HAIL UP TO ONE HALF INCH IN DIAMETER AND 40 MPH WINDS ARE POSSIBLE WITH THESE STORMS. RAINFALL OF UP TO AN INCH CAN ALSO BE EXPECTED. 07/BB
Special weather statement, Apr 10, 2:08 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 208 PM CDT SAT APR 10 2004 TXZ158-102000- BELL- 208 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR BELL COUNTY... A STRONG THUNDERSTORM PRODUCING HAIL UP TO ONE HALF INCH IN DIAMETER AND 35 MPH WINDS IS MOVING INTO WESTERN BELL COUNTY AND WILL AFFECT KILLEEN AND BELTON THROUGH 245 PM. ANOTHER ROUND OF HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. 07/BB
Special weather statement, Apr 10, 2:26 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT SAT APR 10 2004 TXZ142>145- BOSQUE TX-HAMILTON TX-HILL TX-MILLS TX- 226 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 IS NO LONGER IN EFFECT FOR... BOSQUE HAMILTON HILL MILLS TXZ156>160-174-175-102100- BELL TX-CORYELL TX-FALLS TX-LAMPASAS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX- INCLUDING THE CITIES OF...BELLMEAD...BELTON...CAMERON...COPPERAS COVE...FORT HOOD...GATESVILLE...HARKER HEIGHTS...HEARNE...HEWITT... KILLEEN...LACY-LAKEVIEW...LAMPASAS...MARLIN...MCGREGOR...ROBINSON... ROCKDALE...TEMPLE...WACO AND WOODWAY 226 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 REMAINS IN EFFECT FOR... BELL CORYELL FALLS LAMPASAS MCLENNAN MILAM ROBERTSON
Special weather statement, Apr 10, 2:42 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 242 PM CDT SAT APR 10 2004 TXZ156>160-174-175-102030- BELL TX-CORYELL TX-FALLS TX-LAMPASAS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX- INCLUDING THE CITIES OF...BELLMEAD...BELTON...CAMERON...COPPERAS COVE...FORT HOOD...GATESVILLE...HARKER HEIGHTS...HEARNE...HEWITT... KILLEEN...LACY-LAKEVIEW...LAMPASAS...MARLIN...MCGREGOR...ROBINSON... ROCKDALE...TEMPLE...WACO AND WOODWAY 238 PM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH #61 THAT WAS IN EFFECT FOR...MCLENNAN... CORYELL...FALLS...LAMPASAS...ROBERTSON...BELL AND MILAM COUNTIES... HAS BEEN CANCELLED. IT WILL BE REPLACED BY SEVERE THUNDERSTORM WATCH #62 FOR ANDERSON...BELL...FREESTONE...LEON...MILAM...ROBERTSON COUNTIES.
Special weather statement, Apr 10, 2:44 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT SAT APR 10 2004 TXZ162-102045- LEON- 244 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR LEON COUNTY... A STRONG THUNDERSTORM 7 MILES NORTH OF FRANKLIN WILL MOVE EAST AT 35 MPH TOWARDS CENTERVILLE AND SURROUNDING AREAS THROUGH 330 PM CDT. THIS STORM MAY BECOME SEVERE...AND A WARNING MAY BE ISSUED FOR LEON COUNTY BY 3 PM. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT. 07/BB
Special weather statement, Apr 10, 3:33 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT SAT APR 10 2004 TXZ158-174-102130- BELL-MILAM- 333 PM CDT SAT APR 10 2004 ...SIGNIFICANT WEATHER UPDATE FOR BELL AND MILAM COUNTIES... A STRONG THUNDERSTORM WILL PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL ACROSS EXTREME SOUTHERN BELL COUNTY AND WESTERN MILAM COUNTY THROUGH 415 PM CDT. AREAS AROUND HOLLAND AND VAL VERDE ARE IN THE PATH OF THIS STRONG STORM. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW-LYING AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT. 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 50 min |
| Apr 9, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 37 min |
| Apr 9, 8:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Apr 9, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 57 min |
| Apr 9, 10:30 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 60 min |
| Apr 10, 12:40 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 65 min |
| Apr 10, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 62 min |
| Apr 10, 2:51 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 69 min |
| Apr 10, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.